Vascular Birthmarks Foundation Forum - View Single Post - Propranolol, My Son, and Health Questions...
View Single Post
  #3  
Old 11-30-2013, 12:42 AM
smurph smurph is offline
Senior Member
 
Join Date: Jan 2007
Posts: 414
Default

Hi there! So glad you were able to get some treatment that you have been satisfied with! That must have been a frustrating experience! It sounds to me like the rash is probably more related to the amoxicillin than the propanolol, since he has been on that for so long with no issues. But I am not a doctor, so of course I can't be sure. Propanolol is still relatively new in the treatment of hemangiomas but has been around for a while for other conditions so your doctor would probably know of any possible interactions between the two medications. I would just double check with the specialist and pediatrician and see what they say. Good luck with the rest of the weaning off the propanolol and getting rid of the sinus infection. It's not fun having sick kids!!!
Shannon
__________________
VBF Hemangioma Forum Moderator
Reply With Quote